# SDR ASAA2019101403106

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,296 hours, 7,008 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Dual
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL 340 - WE HAD A DUAL FMC FAILURE FOR 1 MINUTE. IT RESET ON ITS OWN WITHOUT ANY INPUTS FROM PILOTS. VTK ON BOTH ND. GROUNDED - YES. ACCOMP B737-900 FIM 34-61 TASK 836 FOR RESET. WAS INTERMITTENT FAULT.
